# SDR COMA0060633

- Difficulty date: August 7, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 13,207 hours, 13,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R311011613
- Condition: Misinstalled
- Location: Fuselage
- Part time: 13,207 hours, 13,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TITANIUM FLOORBEAM S/B 601R-53-037 REV A FOUND LBL 9 ATTACH BRACKETS FOR TRANSVERSE BEAMS REQUIRE SHIMMING TO MAINTAIN SUFFICIENT EDGE DISTANCE ON WEBS.  FABRICATED SHIMS FOR ANGLES 601R311011-61S/62S/80S/81S/82S IAW EO 601R-52-1564.
